# SDR 20010606CW009

- Difficulty date: April 23, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N993PA
- Make and model: Bell 430
- Aircraft serial: 49050
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Switch
- Part number: 071124201
- Condition: Inoperative
- Location: Slave Control
- Part time: 753 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLAVE CONTROL ASSEMBLY CCW/CW SWITCH INOPERATIVE.SWITCH CCW/CW PN 071124201  CORRECTIVE ACTION:  REMOVED AND REPLACED SLAVE CONTROL ASSEMBLY.
